# SDR UPS08852254

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT SEAT TRACK DAMAGED RBL 46 FROM STA 380-STA 385.  REPAIRED CABIN SEAT TRACK AT RBL 46 STA 380 TO STA 385 IAW SRM 53-02-0 3-FIG 006D, SRM 51-01-08, SRM 51-03-00.
